# SDR SCNA201811165120

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 50,626 hours, 29,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBOARD FIXED LEADING EDGE SKIN HAS SEVERAL LOOSE FASTENERS INBOARD OF PYLON. REAMED 15 HOLES COMMON TO WING FRONT SPAR AND 2 HOLES COMMON TO SEAL RIB AS REQUIRED TO REMOVE DAMAGE FROM HOLES AND CLEAN COUNTERSINKS. HOLES ARE REAMED TO .216 DIAMETER. REQUIRE HFEC OPEN HOLE AND COUNTERSINK INSPECTION. HFEC OF OPEN HOLE AND COUNTERSINK ACCOMPLISHED. NO CRACKS FOUND. ALL HOLES WILL NEED TO BE REAMED AND COUNTERSUNK FOR 1/4 " HI LOCKS. REAMED 15 HOLES UP TO .249 AND COUNTER SUNK IISTALLED .25 INCH HILOCKS STANDARD FASTENER. REPAIR COMPLETE.
